# SDR DHL2002705543

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 65413027
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLYING WITH VISUAL INSP OF LEFT WING, FOUND # 4 SPOILER ACTUATOR SUPPORT BRKT BOTTOM LEG CRACKED AND INBD AFT SPAR MOUNT ANGLE CRACKED AT LOWER END.
